Alert archive / Wisconsin / Flash Flood Warnings in 2024
Flash Flood Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Aug 1, 2024, 1:40 PM CDT for Marathon County, Wood County, Wisconsin. It was in force for 103 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2024, 1:40 PM CDT (18:40 UTC)
- Expired
- Aug 1, 2024, 3:23 PM CDT
- In force
- 103 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Marathon County, WI, Wood County, WI
The radar
The La Crosse radar (KARX), 123 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 2:20 PM CDT | FLASH FLOOD | 2 Nw Marshfield, WI | Flooding along highway 13 near Wood and Marathon County line. Northbound lane of highway 13 is closed. Relayed by WSAW-TV. |
| Aug 1, 2:35 PM CDT | FLASH FLOOD | 3 Wnw Marshfield, WI | Multiple roads flooded across Lincoln Township just west of Marshfield. Roads flooded included; Lincoln, Ives, Sunset, McMillan and Veterans. |
| Aug 1, 2:35 PM CDT | FLASH FLOOD | 4 W Bakerville, WI | County V flooded from County H to highway 10. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
381
WGUS53 KGRB 011840
FFWGRB
WIC073-141-012145-
/O.NEW.KGRB.FF.W.0008.240801T1840Z-240801T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Green Bay WI
140 PM CDT Thu Aug 1 2024
The National Weather Service in Green Bay has issued a
* Flash Flood Warning for...
Southwestern Marathon County in central Wisconsin...
Northwestern Wood County in central Wisconsin...
* Until 445 PM CDT.
* At 140 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Marshfield, Spencer, Bakerville and Nasonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4473 9013 4459 9023 4460 9032 4481 9032
FLASH FLOOD...RADAR INDICATED
$$
MPC4 follow-up statements
318
WGUS73 KGRB 011912
FFSGRB
Flash Flood Statement
National Weather Service Green Bay WI
212 PM CDT Thu Aug 1 2024
WIC073-141-012145-
/O.CON.KGRB.FF.W.0008.000000T0000Z-240801T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marathon WI-Wood WI-
212 PM CDT Thu Aug 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS
AFTERNOON FOR SOUTHWESTERN MARATHON AND NORTHWESTERN WOOD COUNTIES...
At 212 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Marshfield, Spencer, Bakerville and Nasonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4473 9013 4459 9023 4460 9032 4481 9032
FLASH FLOOD...RADAR INDICATED
$$
MPC038
WGUS73 KGRB 011941
FFSGRB
Flash Flood Statement
National Weather Service Green Bay WI
241 PM CDT Thu Aug 1 2024
WIC073-141-012145-
/O.CON.KGRB.FF.W.0008.000000T0000Z-240801T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marathon WI-Wood WI-
241 PM CDT Thu Aug 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS
AFTERNOON FOR SOUTHWESTERN MARATHON AND NORTHWESTERN WOOD COUNTIES...
At 241 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 5 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Marshfield, Spencer, Bakerville and Nasonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4473 9013 4459 9023 4460 9032 4481 9032
FLASH FLOOD...RADAR INDICATED
$$
MPC931
WGUS73 KGRB 012003
FFSGRB
Flash Flood Statement
National Weather Service Green Bay WI
303 PM CDT Thu Aug 1 2024
WIC073-012013-
/O.CAN.KGRB.FF.W.0008.000000T0000Z-240801T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marathon WI-
303 PM CDT Thu Aug 1 2024
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN MARATHON
COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 4469 9032 4469 9016 4459 9023 4460 9032
$$
WIC141-012145-
/O.CON.KGRB.FF.W.0008.000000T0000Z-240801T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wood WI-
303 PM CDT Thu Aug 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS
AFTERNOON FOR NORTHWESTERN WOOD COUNTY...
At 303 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 5 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Marshfield, Bakerville and Nasonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4469 9032 4469 9016 4459 9023 4460 9032
FLASH FLOOD...RADAR INDICATED
$$
MPC776 WGUS73 KGRB 012023 FFSGRB Flash Flood Statement National Weather Service Green Bay WI 323 PM CDT Thu Aug 1 2024 WIC141-012033- /O.CAN.KGRB.FF.W.0008.000000T0000Z-240801T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Wood WI- 323 PM CDT Thu Aug 1 2024 ...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN WOOD COUNTY... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. && LAT...LON 4460 9032 4469 9032 4469 9016 4459 9023 $$ MPC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 12:51 PM CDT, 49 minutes earlier. Its key messages:
- Thunderstorms are possible at times today and tonight. A few storms may become strong to severe this afternoon and evening. However, heavy rainfall and localized flooding will be the main concern.
- Above normal temperatures are expected to continue through Saturday. A cold front will then move through the area Saturday night into Sunday morning, returning temperatures closer to normal early next week.
- Storm chances will return at times from Saturday night through Tuesday. It is possible that a MCS moves across the southern half of Wisconsin Monday night and Tuesday.
Area forecast discussion, Aug 1, 12:51 PM CDT, 49 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1251 PM CDT Thu Aug 1 2024 Updated aviation portion for 18Z TAF issuance .KEY MESSAGES... - Thunderstorms are possible at times today and tonight. A few storms may become strong to severe this afternoon and evening. However, heavy rainfall and localized flooding will be the main concern. - Above normal temperatures are expected to continue through Saturday. A cold front will then move through the area Saturday night into Sunday morning, returning temperatures closer to normal early next week. - Storm chances will return at times from Saturday night through Tuesday. It is possible that a MCS moves across the southern half of Wisconsin Monday night and Tuesday. && .DISCUSSION... Issued at 334 AM CDT Thu Aug 1 2024 Short Term...Today...Tonight...and Friday An area of showers and thunderstorms across western Wisconsin will continue to weaken as it moves east towards central Wisconsin this morning. Additional showers and thunderstorms are expected this afternoon into this evening as a negatively tilted mid-level PV anomaly tracks southeast through Wisconsin. Some of these storms could be strong to severe as SBCAPEs will rise to around 2 J/g. Heavy rainfall is also possible as PWATs soar to 1.5 to 1.9 inches. Some Flash Flooding will be possible as one hour Flash Flood Guidance is only 1 to 2 inches today across central and east-central Wisconsin with the probability of reaching an inch in one hour at 30 to 50 percent under any thunderstorms that develop across this area this afternoon. Abundant cloud cover across the region will keep temperatures a bit cooler today, with highs in the lower to middle 80s, as dew points remain high from 66 to 71 degrees. Any thunderstorms should end later this evening as the aforementioned shortwave exits the region, with quiet weather and some patchy fog expected later tonight. Lows tonight will remain warm, mainly in the 60s. High pressure will build in across the upper Mississippi Valley on Friday, which should keep the area dry. Despite some MUCAPEs building to around 1 J/g on Friday afternoon, model soundings show a capping inversion in place across the western Great Lakes. Therefore, will keep precipitation out of the forecast. Highs on Friday are expected to soar back into the middle to upper 80s across the region. The warm temperatures, when combined with dew points near or around 70, will cause Heat Index values to rise to around 90 or the lower 90s across central, east-central, and northeast Wisconsin away from the lake. Long Term...Friday Night Through Wednesday 500mb ridge across the southwest United States with a deepening trough across eastern North America early next week will result in a west-northwest flow pattern. Above normal temperatures will continue on Saturday before temperatures return closer to normal during the first half of next week. For Friday night and Saturday, dry conditions are expected as high pressure prevails. Late in the day Saturday, a cold front will approach from the northwest. This feature is expected to move across the area Saturday night into Sunday, resulting in the chances of showers and storms. Timing of the front is not ideal for severe weather being late at night across northern Wisconsin, but will need to watch this feature in the next day or two. The front is expected to sag south of the area on Sunday. There is still enough instability around for a continued chance of showers and thunderstorms Sunday despite the front being to the south. Questions arise Sunday night into Monday on how far south the front will sink. The Canadian and GFS model sink the front far enough south late Sunday night into Monday to bring dry conditions to the area. The latest ECMWF also support this solution, thus confidence is growing for a dry period late Sunday night into Monday morning. The models diverge on the frontal position Monday night into Tuesday with the latest GFS model run keeping precipitation well south of the forecast area. The ECMWF and Canadian model are in better agreement with an MCS moving across the southern half of the state, although the Canadian and the ECMWF model have shifted a little further south tonight compared to last night. On Tuesday morning, any lingering showers and storms will exit the area as high pressure builds into the region Tuesday afternoon and Wednesday, resulting in mainly dry weather. && .AVIATION...for 18Z TAF Issuance Issued at 1250 PM CDT Thu Aug 1 2024 An upper level disturbance will move across Wisconsin today and bring scattered showers and thunderstorms this afternoon and evening. VFR ceilings are expected outside of any convective activity. Some clearing is possible late tonight, with mostly clear skies and good flying weather Thursday. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION.....Kurimski/Eckberg AVIATION.......RDM
Hazardous weather outlook, Aug 1, 3:35 AM CDT, 10 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 335 AM CDT Thu Aug 1 2024 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020845- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 335 AM CDT Thu Aug 1 2024 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Strong to severe storms will be possible this afternoon and evening, mainly along and south of Highway 29. Heavy rainfall and localized flooding will be the main concerns. A few storms could could contain damaging winds and hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday On and off storm chances return Saturday night through Tuesday. Stronger storms may be possible Monday night into Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any instances of hail, wind gusts over 40 mph, and heavy rain/flooding through this evening. LMZ521-522-541>543-020845- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 335 AM CDT Thu Aug 1 2024 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Thunderstorms will be possible at times this afternoon and evening. A few of the storms could contain strong gusty winds and hail. Waves may also be higher in and near thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Periodic storm chances then return Sunday through Tuesday. Any storms during this time may pose a threat to mariners. Kurimski/Eckberg
In the hours before
Special weather statement, Aug 1, 9:17 AM CDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Green Bay WI
917 AM CDT Thu Aug 1 2024
WIZ037-011445-
Waupaca WI-
917 AM CDT Thu Aug 1 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN WAUPACA COUNTY THROUGH
945 AM CDT...
At 916 AM CDT, Doppler radar was tracking a strong thunderstorm over
Chain O' Lakes-King, or over Waupaca, moving north at 15 mph.
HAZARD...Wind gusts up to 40 mph. Brief, torrential rains.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Waupaca, Hartman Creek State Park, Chain O' Lakes-King, Weyauwega,
Manawa, Iola, King, Sheridan, Scandinavia, and Ogdensburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4429 8923 4450 8923 4466 8918 4455 8881
4424 8901 4424 8906
TIME...MOT...LOC 1416Z 199DEG 14KT 4436 8913
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RDMSpecial weather statement, Aug 1, 10:42 AM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1042 AM CDT Thu Aug 1 2024
WIZ031-037>039-049-011615-
Calumet WI-Waupaca WI-Shawano WI-Outagamie WI-Brown WI-
1042 AM CDT Thu Aug 1 2024
...THUNDERSTORMS WITH VERY HEAVY RAIN WILL IMPACT SOUTHWESTERN
BROWN...NORTHEASTERN CALUMET...NORTHEASTERN WAUPACA...OUTAGAMIE AND
CENTRAL SHAWANO COUNTIES THROUGH 1115 AM CDT...
At 1041 AM CDT, Doppler radar was tracking thunderstorms along a
line extending from 8 miles southeast of Clintonville to near
Brillion. Movement was north at 20 mph.
HAZARD...Very heavy rain and wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Appleton, Kaukauna, Little Chute, Kimberly, Brillion, and Black
Creek around 1045 AM CDT.
Other locations impacted by these storms include Nichols, Mackville,
Leeman, Little Rapids, Morrison, Freedom, Wolf River Bottoms Wildlife
Area, Askeaton, Twelve Corners, and Five Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4409 8810 4449 8873 4476 8866 4431 8793
4424 8798 4424 8804 4416 8804
TIME...MOT...LOC 1541Z 188DEG 17KT 4451 8865 4413 8810
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RDMSpecial weather statement, Aug 1, 1:15 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Green Bay WI
115 PM CDT Thu Aug 1 2024
WIZ030-035-011900-
Wood WI-Marathon WI-
115 PM CDT Thu Aug 1 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WOOD AND
SOUTHWESTERN MARATHON COUNTIES THROUGH 200 PM CDT...
At 114 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Marshfield, or 21 miles northeast of Neillsville,
moving north at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marshfield and Spencer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4482 9026 4478 9007 4462 9014 4465 9032
4468 9032
TIME...MOT...LOC 1814Z 199DEG 12KT 4469 9020
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MPCThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 5:44 AM CDT | Special Weather Statement | GRB | Marathon | 46 min |
| Aug 1, 9:17 AM CDT | Special Weather Statement | GRB | Waupaca | 28 min |
| Aug 1, 10:42 AM CDT | Special Weather Statement | GRB | Outagamie | 33 min |
| Aug 1, 1:15 PM CDT | Special Weather Statement | GRB | Wood | 45 min |
| Aug 1, 1:20 PM CDT | Areal Flood Advisory | GRB | Marathon, Wood | 2 hr |
| Aug 1, 3:18 PM CDT | Special Weather Statement | GRB | Waushara | 42 min |
| Aug 1, 3:19 PM CDT | Special Weather Statement | GRB | Oneida | 41 min |
| Aug 1, 3:25 PM CDT | Special Weather Statement | GRB | Wood | 35 min |
| Aug 1, 3:45 PM CDT | Special Weather Statement | GRB | Vilas | 45 min |
| Aug 1, 3:48 PM CDT | Flash Flood Warning | GRB | Marathon | 61 min |
| Aug 1, 3:51 PM CDT | Special Weather Statement | GRB | Langlade | 39 min |
| Aug 1, 3:56 PM CDT | Special Weather Statement | GRB | Portage | 49 min |
| Aug 1, 4:03 PM CDT | Flash Flood Warning | GRB | Waushara | 3 hr |
| Aug 1, 4:03 PM CDT | Special Weather Statement | GRB | Waushara | 42 min |
| Aug 1, 4:12 PM CDT | Special Weather Statement | GRB | Marathon | 48 min |
| Aug 1, 4:17 PM CDT | Special Weather Statement | GRB | Waupaca | 43 min |
| Aug 1, 4:22 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage | 24 min |
| Aug 1, 4:28 PM CDT | Special Weather Statement | GRB | Langlade | 47 min |
| Aug 1, 4:40 PM CDT | Special Weather Statement | GRB | Waushara | 50 min |
| Aug 1, 4:44 PM CDT | Areal Flood Advisory | GRB | Waushara | 2 hr |
| Aug 1, 4:53 PM CDT | Areal Flood Advisory | GRB | Marathon, Portage | 30 min |
| Aug 1, 4:55 PM CDT | Special Weather Statement | GRB | Waupaca | 50 min |
| Aug 1, 5:07 PM CDT | Special Weather Statement | GRB | Lincoln | 38 min |
| Aug 1, 5:28 PM CDT | Special Weather Statement | GRB | Winnebago | 47 min |
| Aug 1, 5:34 PM CDT | Special Weather Statement | GRB | Wood | 41 min |
| Aug 1, 5:40 PM CDT | Special Weather Statement | GRB | Lincoln, Oneida | 50 min |
| Aug 1, 5:46 PM CDT | Areal Flood Advisory | GRB | Waushara | 101 min |
| Aug 1, 5:55 PM CDT | Special Weather Statement | GRB | Oneida | 50 min |
| Aug 1, 6:10 PM CDT | Special Weather Statement | GRB | Winnebago | 50 min |
| Aug 1, 6:13 PM CDT | Special Weather Statement | GRB | Marathon | 47 min |
Nearby
Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.